# SDR REXA95071

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 663
- System (JASC): 2120 · Air Distribution System
- Part: Air Distributor
- Condition: Fog
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTS SMOKE IN CABIN.  PERFORMED GROUND RUN OF BOTH ENGINES.  DID DUPLICATE SMOKE IN CABIN BY SELECTING RT ACM FLOW TO COLD POSITION DUE TO ATMOSPHERIC CONDITIONS INSIDE AND OUTSIDE THE AIRCRAFT -  IT WAS FOG INSIDE THE CABIN (APPEARING TO BE SMOKE).  NO DEFECTS NOTED, OK FOR SERVICE.  (X)
